Komplexe Faserräume mit l-dimensionalen Fasern.

Konrad Königsberger

Mathematische Annalen (1972)

  • Volume: 197, page 319-322
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Königsberger, Konrad. "Komplexe Faserräume mit l-dimensionalen Fasern.." Mathematische Annalen 197 (1972): 319-322. <http://eudml.org/doc/162288>.

author = {Königsberger, Konrad},
journal = {Mathematische Annalen},
pages = {319-322},
title = {Komplexe Faserräume mit l-dimensionalen Fasern.},
url = {http://eudml.org/doc/162288},
volume = {197},
year = {1972},

AU - Königsberger, Konrad
TI - Komplexe Faserräume mit l-dimensionalen Fasern.
JO - Mathematische Annalen
PY - 1972
VL - 197
SP - 319
EP - 322
UR - http://eudml.org/doc/162288
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.